# SDR IPXA2023112077301

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,511 hours, 18,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L 1  ENTRY DOOR CABIN DOOR SWITCH FAULTY **OII 2** REMOVED & REPLACED L1 FWD PASSENGER DOOR LOCK PIN RELEASE SOLENOID REF AMM 52-10-06 OPS CHECK GOOD PLACARD REMOVED
